# SDR BSYA200600018

- Difficulty date: June 22, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- Aircraft time: 14,432 hours, 14,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOP OF CABIN DOOR POPPED OPEN IN FLIGHT, RETURNED TO AGC AIRPORT.  MAINTENANCE ADJUSTED TOP DOOR HOOK, OPS CHECKS GOOD.
